# SDR 05042006A

- Difficulty date: April 28, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 21,943 hours, 33,592 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Safety Switch
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 0 DEGREES.  ADJUSTED LEFT FLAP SAFETY SWITCH IAW 27-50-06 OPS CHECKED GOOD.
